# SDR CALA9700067

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4582
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES MOMENTARILY APPEARED IN THE COCKPIT DURING A STANDBY POWER CHECK WHILE AIRCRAFT WAS AT GATE.  MAINTENANCE FOUND THE APU GENERATOR CONTROL UNIT AT FAULT.  THE APU GCU WAS REMOVED AND REPLACED, GROUND CHECK WAS GOOD.
